Circulatory problems effect of Mirena

We have 1372 consumer reports for Mirena. Circulatory problems effect occurred in 1%.

Patients statistics on Circulatory problems side effect for Mirena

Female
Male

Average weight in Lbs
156.28
0

Average height in Ft
5′ 6″
0

Average age
41
0

Mirena Circle Diagram 14 consumers of 1372 reported about Circulatory problems

  1. Carol C. Rose says:
    4.5 rating

    Mirena for Bleeding

    Caution: The Mirena has caused ischemia-like symptoms in me. Especially in the last third I had increasing circulatory problems, numbness or feelings of weakness in arms and legs, threatening respiratory distress, rapid heartbeat and panic attacks especially at night, but increasingly also during the day, so that I felt suddenly as disabled and almost incapacitated for work, as if I were close to a stroke or would have suffered one already. Motorically, I became quite insecure and often had dizzy spells. In addition, I suddenly developed high blood pressure, which was something completely new to me. My internist put me on beta-blockers and cortisone, which had relieved the respiratory distress, but not the remaining symptoms. Since the only change in the last months was the Mirena, I let them remove me to act on the exclusion principle. It was discovered that she had slipped and probably also was possibly defective and thus possibly had overdosed an overdose of levonorgestrel and had caused a kind of poisoning. My internist, as well as my ENT doctor, both said that the severe and sudden symptoms in me might very well have something to do with the Mirena, and that they are quite systemic, that is, that the active ingredients get into the blood. In the 1-2 days after pulling the Mirena, the symptoms were still extreme, then abruptly after. 1 month later I was almost completely stabilized and normal again. I learned from the doctors that there is a risk of thrombosis in the case of the Mirena. So dear women, please do not naively approach this product, because it is not harmless as well as some pills.

  2. Willie R. Saville says:
    4.0 rating

    For about 3 years I have or had the Mirena. For at least a year, I am desperate for many health problems. I thought until a few days ago I was a hypochondriac –_ – It started with chest pain and pressure on the chest and on. I immediately thought of heart because occasionally arrhythmias came to it. When that was then ruled out to the spine. There was nothing to worry about. Well it took then so .. but always had this fear. Worst of all was the feeling of not being able to breathe properly. Meanwhile, I have 7 kg increased, but no eating habits changed. I look totally bloated, have blemished skin, aching hands and can be irritated very quickly. Libido equal to zero, sweats, altered body odor, circulatory problems that I never had before collapse! By chance, I came across reviews on the net and recognized me immediately! Yesterday I let her go and immediately was my breathlessness and that sting away! Never again Mirena:

  3. Carmen C. Richardson says:
    4.0 rating

    Mirena just under 3 years old; 8 days ago because of severe side effects. I had massive circulatory problems (dizziness, shortness of breath, tachycardia after climbing stairs or prolonged sitting, for which the cardiologist found no reason). It turned out: The absence of bleeding led to at least one blood clot in the uterus, which could not bleed with Mirena and was initially considered by the gynecologist on ultrasound for a fibroid. This obstructed obviously the removal of the Milena, so that a OP (!) Decency. Already in the attempt of the removal of the Mirena flowed a lot of blood, apart from that the long attempts were painful. The following day, a heavy bleeding started. At the agreement of the surgery appointment 5 days after the first attempt, a second attempt was made for removal. This time, probably due to the bleeding at 5 days before, fortunately without complications. New ultrasound finding: o. or no fibroid. An hour later violent bleeding began as after childbirth, with pain around the navel. The violent, gushing bleeding lasted a week, since then spotting. The circulatory problems that I had with Mirena every day (!) Last month have immediately improved dramatically. For some time (about 6 months) I suffered with Mirena almost every two weeks also severe bladder problems (irritable bladder with incredible urination), for which the urologist found no cause; Self-treatment with 2 Utipro Plus and 2 Cranberry Complex distributed throughout the day; the bladder remained a bit sensitive afterwards. This problem was immediately history with the removal of the Mirena, as well as the mild heartburn I had developed earlier. I can not recommend Mirena to anybody – for the 6 months where I have her well tolerated, she is not a solution.

    Side effects: Circulatory problems
  4. Catherine L. Abney says:
    4.5 rating

    Hi, I have read many reviews here and would like to thank you first, through your reports, I realized that all my side effects come from Mirena – I’m 100% sure. So: my 8 months with Mirena began with the fact that I was assured by the FA that his patients have no side effects with the spiral. It gives only very small amounts of hormones, etc. .. In any case, the insertion was hell for me! I do not have a child, so did not know what kind of pain you can have down there! I almost climbed off my chair again – it really hurt like hell. Had I guessed that, I would never have done this to me !!! After the onset, I could not even stand with cramps and circulatory problems. I had to lie down and thought my last hour had struck. I’m still traumatized today. The pain was already gone the next day – no more problems. Then I was happy because and thought it was worth the pain. After two months without problems, it started: breast tenderness, fatigue, acne (never had problems with acne even before the pill), dry eyes that I almost could not open in the morning in pain, dry skin tense, hair loss, greasy hair after 48 hours after washing, … After 8 months it was enough for me and yesterday I let her go – finally. Did not hurt at all – was not felt. Of course I was still afraid of inserting but was not really bad. Today I have already gotten my days and I feel not so tired as usual. In addition, I notice that my eyes are not dry anymore. I would not recommend Mirena to anyone. There are certainly many who tolerate it well, but I will never again torture my body with artificial hormones! I hope my remaining problems get better soon 🙂 Lg Susanne